# SDR 2007UALA04465

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001
- Condition: Corroded
- Location: Bs 1263
- Part time: 65,644 hours, 10,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT FUSELAGE INTERNAL, STR 13R HAS SURFACE CORROSION JUST AFT OF STA 1263.  SUSPECT MOISTURE CONTAMINATION. REMOVED DAMAGED AND FABRICATED REPAIR AND INSTALLED PER SRM  53-00-03. ACFT OK FOR SERVICE.
